Special Issue "Hopf Algebras, Quantum Groups and Yang-Baxter Equations 2013"


A special issue of Axioms (ISSN 2075-1680).

Deadline for manuscript submissions: closed (15 August 2013)

Special Issue Editor

Guest Editor
Dr. Florin Felix Nichita
Simion Stoilow Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, 014700 Bucharest, Romania
Website: http://www.imar.ro/organization/people/PRS/PRS_118.php?PAG=PRS
E-Mail: florin.nichita@imar.ro
Interests: (co)algebras; bialgebras; Yang-Baxter equations; Lie (co)algebras; quantum groups; Hopf algebras; duality theories

Special Issue Information

Dear Colleagues,

The Yang-Baxter equation first appeared in a paper by the Nobel laureate C.N. Yang and in R.J. Baxter's work. At the Kyoto International Mathematics Congress (1990), three of the four Fields Medalists were awarded prizes for their work related to the Yang-Baxter equation.

This equation plays a crucial role in many areas of mathematics, physics, and computer science. Many scientists have used the axioms of various algebraic structures or computer calculations in order to produce solutions for it, but the full classification of its solutions remains an open problem.

As we continue the scientific directions of our previous special issue on various aspects of the Yang-Baxter equations and the related structures, we would like to gather together both interesting reviews and research papers.

Dr. Florin Felix Nichita
Guest Editor


Manuscripts should be submitted online at www.mdpi.com by registering and logging in to this website. Once you are registered, click here to go to the submission form. Manuscripts can be submitted until the deadline. Papers will be published continuously (as soon as accepted) and will be listed together on the special issue website. Research articles, review articles as well as communications are invited. For planned papers, a title and short abstract (about 100 words) can be sent to the Editorial Office for announcement on this website.

Submitted manuscripts should not have been published previously, nor be under consideration for publication elsewhere (except conference proceedings papers). All manuscripts are refereed through a peer-review process. A guide for authors and other relevant information for submission of manuscripts is available on the Instructions for Authors page. Axioms is an international peer-reviewed Open Access quarterly journal published by MDPI.

Please visit the Instructions for Authors page before submitting a manuscript. For the first couple of issues the Article Processing Charge (APC) will be waived for well-prepared manuscripts. English correction and/or formatting fees of 250 CHF (Swiss Francs) will be charged in certain cases for those articles accepted for publication that require extensive additional formatting and/or English corrections.


  • Yang-Baxter equations
  • (Quasi-triangular) Hopf algebras
  • Quantum Groups
  • FRT constructions
  • knot invariants
  • Yang-Baxter systems
  • braided categories
  • braid groups
  • entwining structures
  • braided algebras

Published Papers (2 papers)

Axioms 2013, 2(3), 443-476; doi:10.3390/axioms2030443
Received: 14 August 2013; in revised form: 28 August 2013 / Accepted: 30 August 2013 / Published: 5 September 2013
Show/Hide Abstract | PDF Full-text (402 KB)

Axioms 2013, 2(3), 437-442; doi:10.3390/axioms2030437
Received: 13 August 2013; in revised form: 30 August 2013 / Accepted: 30 August 2013 / Published: 3 September 2013
Show/Hide Abstract | PDF Full-text (143 KB)

Last update: 19 February 2013

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert